# SDR ERAA20130002

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 38,647 hours, 42,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 2,905 hours, 3,129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOT ALL EMERGENCY LIGHTS ILLUMINATED WHEN TESTED.  REMOVED AND REPLACED LEFT FWD BATTERY PACK IN CABIN OVERHEAD ACCESS PANELS IAW DHC MAINTENANCE MANUAL 33-51-00.  OPS CHECKED GOOD.
